# SDR UIEA2020051500993

- Difficulty date: May 7, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,267 hours, 13,332 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1589353
- Part serial: 764109
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN / APU FAULT.( APU DEFERRED IAW MEL 49-11-01A THIS IS A CAT "C" ITEM. APU ECU SHOWS "HIGH OIL TEMP" FAULT MDDR# 128079. TIME 22:49Z INT: JT DUE DATE 17MAY20.  LP 1140515: REMOVED AND REPLACED OIL TEMP CONTROL VALVE ASSY IAW AMM 49-27-10, APU OPS CHECK GOOD. THIS CLEARS MDDR 128079. )
